RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 25, Number 3, Pages 410–413 (Mi tmf4085)  

This article is cited in 1 scientific paper (total in 1 paper)

Coordinate asymptotic behavior of the wave function of two electrons in a Coulomb field

G. B. Sochilin, M. S. Yur'ev


Abstract: Asymptotics of the Coulomb two-electron wave function belonging to the continuous spectrum is studied, with the electron interaction taken into account. An explicit form for the zeroth coefficient in the expansion of the wave function in the asymptotical series over the powers of the parameter $R$ $(R=\sqrt{r_1^2+r_2^2})$ is found. Physical interpretation of the expression obtained is given. It is pointed out that the small value of the cross-section of the double photoionisation of Helium atom can be explained by the presence of the node surface in the final state wave function.

Full text: PDF file (238 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 25:3, 1221–1223

Received: 31.03.1975

Citation: G. B. Sochilin, M. S. Yur'ev, “Coordinate asymptotic behavior of the wave function of two electrons in a Coulomb field”, TMF, 25:3 (1975), 410–413; Theoret. and Math. Phys., 25:3 (1975), 1221–1223

Citation in format AMSBIB
\Bibitem{SocYur75}
\by G.~B.~Sochilin, M.~S.~Yur'ev
\paper Coordinate asymptotic behavior of the wave function of two electrons in a~Coulomb field
\jour TMF
\yr 1975
\vol 25
\issue 3
\pages 410--413
\mathnet{http://mi.mathnet.ru/tmf4085}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 25
\issue 3
\pages 1221--1223
\crossref{https://doi.org/10.1007/BF01040132}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4085
  • http://mi.mathnet.ru/eng/tmf/v25/i3/p410

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. K. Peterkop, L. L. Rabik, “Asymptotic expansions in the problem of three charged particles”, Theoret. and Math. Phys., 31:3 (1977), 502–510  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:246
    Full text:72
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019